# SDR ASMF201503013

- Difficulty date: February 15, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N126AM
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 42,204 hours, 19,859 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO AFTER FLIGHT CONTROLS TEST, THE AUTO SLAT FAIL LIGHT TURNED ON.  PERFORMED THE FIM 27-32 TASK 801 PROCEDURE, SHOWING FAILURE CODE 27-31031 & THE FIM 27-32 TASK 809 WAS PERFORMED, NO CONFIRMING THE FAILURE.  AS A PRECAUTIONARY ACTION, PERSONNEL PERFORMED A FUNCTIONAL TEST IAW AMM 27-83-00, ALL CORRECT.
